# SDR P2EA01026

- Difficulty date: April 5, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N125NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND CORROSION ON CHANNEL SUPPORT BETWEEN BS 986 AND BS 1006 AND BETWEEN STRINGER 25L AND 26L.  CHANNEL REPLACED BETWEEN BS 986 AND BS 1006 AND BETWEEN STRINGERS 25L AND 26L, IAW SRM 51-10-1 PAGE 8.  (M)
